# SDR SWAA2025040806857

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216.<[01] REMOVED AND REPLACED INTERCOSTAL AT BS 294.5 TO BS-303; STR-16L IAW SRM 51-40-02-0G-0 AND DWG#141A8180 REV-C;[02] JOB COMPLETE.
